# SDR 95ZZZZ85

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Switch
- Part number: 65578183
- Condition: Inop
- Location: Nr 3 Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 3 THRUST REVERSER LIGHT ILLUMINATED DURING TAKEOFF ROLL, APPROXIMATELY 1.6 EPR.  TAKEOFF REJECTED.  REMOVED AND REPLACED NR 3 THRUST REVERSER SWITCH.  GROUND RAN TO 1.93 EPR.  OPS CHECKS GOOD IAW DHL B727 M 78-30-91.
